# SDR SIMA990253

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A CHAFE WAS FOUND ON THE RT NACELLE FIRE FLOOR ATTACHMENT ANGLE TO INNER SKINS.  REMOVED AND REPLACED CHAFED FASTENER.  FABRICATED AND ANGLE .040 THICK.  NESTED THE ANGLE INTO THE EXISTING ANGLE.  INSTALLED ANGLES USING CR3523-6 FOR THE VERTICAL FLANGE OF THE ANGLES AND MS20615-6M FOR THE FASTENERS THROUGH THE FIRE FLOOR.  RESTORED SILICON SEALING USING DOW CORNING DC730.  NEGLIGIBLE CHANGE IN WEIGHT AND BALANCE.  WORK DONE IAW SAAB REPAIR STATEMENT.  AIRCRAFT OK FOR SERVICE.  (M)
